# SDR CALA2025071106465

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT CABIN WET AREA SUPPORT INTERCOSTAL LBL 24.75 STA 947.5.  FOUND CORROSION OUT OF LIMITS PER SRM 53-70-51-1A-1 4.A FIG 103, REMOVED AND REPLACED INTERCOSTAL AT CABIN FLOOR STRUCTURE STA 947.5 TO 967 RBL 24.75 IAW SRM 51-40-02-0G-0, DWG 147A5650.
